Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 19, NWS Milwaukee, WI

February 24, 2017

NWS Milwaukee, WI issued this small craft advisory at Feb 24, 2017, 9:04 AM CST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2017, 9:04 AM CST (15:04 UTC)
Expired
Feb 25, 2017, 9:00 PM CST
In force
36 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

902 
WHUS73 KMKX 241504
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
904 AM CST FRI FEB 24 2017

...GALE FORCE WINDS AND HIGH WAVES NORTH OF PORT WASHINGTON INTO
EARLY AFTERNOON...

.STRONG LOW PRESSURE WILL MOVE ACROSS THE CHICAGO AREA INTO 
SOUTHERN LOWER MICHIGAN TODAY BEFORE REACHING EASTERN ONTARIO 
CANADA SATURDAY. STRONG NORTHEAST WINDS ALONG WITH HIGH WAVES WILL
OCCUR.

FREQUENT GUSTS TO 35 KNOT GALES ARE EXPECTED WITH HIGH WAVES.
WINDS ARE EXPECTED TO DIMINISH SOMEWHAT AND BACK TO THE NORTHWEST
LATER TODAY...THEN INCREASE AGAIN ON THE BACKSIDE OF THE LOW
TONIGHT. 

LMZ644>646-242315-
/O.EXP.KMKX.GL.W.0004.000000T0000Z-170224T1500Z/
/O.NEW.KMKX.SC.Y.0019.170224T1504Z-170226T0000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
904 AM CST FRI FEB 24 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST SATURDAY...
...GALE WARNING WILL EXPIRE AT 9 AM CST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST
SATURDAY. THE GALE WARNING WILL EXPIRE AT 9 AM CST THIS MORNING. 

* WINDS: NORTHEAST TO 30 KNOTS. WINDS BACKING NORTH TO NORTHWEST 
  15 TO 25 KNOTS THIS AFTERNOON AND INCREASING TO 30 KNOTS LATER 
  TONIGHT.


* WAVES: 6 TO 9 FEET...SUBSIDING TO 3 TO 5 FEET TONIGHT INTO 
  SATURDAY NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-241900-
/O.EXT.KMKX.GL.W.0004.000000T0000Z-170224T1900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
904 AM CST FRI FEB 24 2017

...GALE WARNING NOW IN EFFECT UNTIL 1 PM CST THIS AFTERNOON...

THE GALE WARNING IS NOW IN EFFECT UNTIL 1 PM CST THIS AFTERNOON. 

* WINDS: NORTHEAST UP TO 30 KNOTS. FREQUENT GALE GUSTS UP TO 35
  KNOTS INTO EARLY AFTERNOON. WINDS BACKING NORTH TO NORTHWEST 15
  TO 25 KNOTS WITH GUSTS TO 30 KNOTS LATER THIS AFTERNOON.

* WAVES: 6 TO 9 FEET...SUBSIDING TO 3 TO 5 FEET TONIGHT INTO 
  SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
8 follow-up statements
443 
WHUS73 KMKX 241851
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1251 PM CST FRI FEB 24 2017

...GALE FORCE WINDS AND HIGH WAVES NORTH OF PORT WASHINGTON
THROUGH THE AFTERNOON...

.STRONG LOW PRESSURE WILL MOVE ACROSS THE CHICAGO AREA INTO
SOUTHERN LOWER MICHIGAN TODAY BEFORE REACHING EASTERN ONTARIO
CANADA SATURDAY. STRONG NORTHEAST WINDS ALONG WITH HIGH WAVES
WILL OCCUR.

WINDS ARE EXPECTED TO DIMINISH SOMEWHAT AND BACK TO THE NORTHWEST
LATER TODAY...THEN INCREASE AGAIN ON THE BACKSIDE OF THE LOW 
TONIGHT.

LMZ643-250000-
/O.EXT.KMKX.GL.W.0004.000000T0000Z-170225T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
1251 PM CST FRI FEB 24 2017

...GALE WARNING NOW IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WINDS: NORTHEAST UP TO 30 KNOTS. FREQUENT GALE GUSTS UP TO 35
  KNOTS THROUGH THE AFTERNOON. WINDS BACKING NORTH TO NORTHWEST TO
  30 KNOTS TONIGHT. 

* WAVES: 6 TO 9 FEET...SUBSIDING TO 3 TO 5 FEET TONIGHT INTO 
  SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ644>646-250300-
/O.CON.KMKX.SC.Y.0019.000000T0000Z-170226T0000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1251 PM CST FRI FEB 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
SATURDAY...

* WINDS: NORTHEAST 15 TO 25 KNOTS. WINDS BACKING NORTH TO
  NORTHWEST AND INCREASING TO 30 KNOTS LATER TONIGHT.


* WAVES: 5 TO 8 FEET...SUBSIDING TO 3 TO 5 FEET TONIGHT INTO 
  SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
233 
WHUS73 KMKX 242052
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
252 PM CST FRI FEB 24 2017

...GALE FORCE WINDS AND HIGH WAVES NORTH OF PORT WASHINGTON
THROUGH THE AFTERNOON...

.STRONG LOW PRESSURE WILL MOVE ACROSS THE CHICAGO AREA INTO
SOUTHERN LOWER MICHIGAN TODAY BEFORE REACHING EASTERN ONTARIO
CANADA SATURDAY. STRONG NORTHEAST WINDS ALONG WITH HIGH WAVES
WILL OCCUR.

WINDS ARE EXPECTED TO DIMINISH SOMEWHAT AND BACK TO THE NORTHWEST
CLOSER TO THE LOW...THEN INCREASE AGAIN ON THE BACKSIDE OF THE 
LOW TONIGHT.

LMZ643-250000-
/O.CON.KMKX.GL.W.0004.000000T0000Z-170225T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
252 PM CST FRI FEB 24 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WINDS: NORTHEAST UP TO 30 KNOTS. FREQUENT GALE GUSTS UP TO 35 
  KNOTS THROUGH THE AFTERNOON. WINDS BACKING NORTH TO NORTHWEST 
  TO 30 KNOTS TONIGHT. 

* WAVES: 6 TO 9 FEET...SUBSIDING TO 3 TO 5 FEET TONIGHT INTO 
  SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ644>646-250500-
/O.EXT.KMKX.SC.Y.0019.000000T0000Z-170226T0300Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
252 PM CST FRI FEB 24 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST
SATURDAY. 

* WINDS: NORTHEAST 15 TO 25 KNOTS. WINDS BACKING NORTH TO 
  NORTHWEST AND INCREASING TO 30 KNOTS LATER TONIGHT. 

* WAVES: 5 TO 8 FEET...SUBSIDING TO 3 TO 5 FEET TONIGHT INTO 
  SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
012 
WHUS73 KMKX 250010
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
610 PM CST FRI FEB 24 2017

...STRONG WINDS AND WAVES WILL PERSIST IN THE NEARSHORE WATERS
INTO SATURDAY...

.STRONG LOW PRESSURE MOVING THROUGH THE LOWER GREAT LAKES WILL
RESULT IN STRONG WINDS AND WAVES INTO SATURDAY. NORTH TO NORTHWEST
WINDS OF 15 TO 20 KNOTS THIS EVENING WILL INCREASE TO AROUND 30
KNOTS LATER TONIGHT ON THE BACK SIDE OF THE LOW. MARINERS SHOULD
EXERCISE CAUTION.

LMZ643-250815-
/O.EXP.KMKX.GL.W.0004.000000T0000Z-170225T0000Z/
/O.EXA.KMKX.SC.Y.0019.000000T0000Z-170226T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
610 PM CST FRI FEB 24 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CST SATURDAY...
...GALE WARNING HAS EXPIRED...

* WINDS: NORTH TO NORTHWEST AT 15 TO 20 KNOTS THIS EVENING AND 
INCREASING TO 30 KNOTS LATER TONIGHT. 

* WAVES: 5 TO 8 FEET...SUBSIDING TO 3 TO 5 FEET TONIGHT INTO
  SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-250815-
/O.CON.KMKX.SC.Y.0019.000000T0000Z-170226T0300Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
610 PM CST FRI FEB 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST
SATURDAY...

* WINDS: NORTH TO NORTHWEST AT 15 TO 20 KNOTS THIS EVENING AND 
INCREASING TO 30 KNOTS LATER TONIGHT. 

* WAVES: 5 TO 8 FEET...SUBSIDING TO 3 TO 5 FEET TONIGHT INTO 
  SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
SPM

WWW.WEATHER.GOV/MKX
494 
WHUS73 KMKX 250313
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
913 PM CST FRI FEB 24 2017

...STRONG WINDS AND WAVES WILL PERSIST IN THE NEARSHORE WATERS
INTO SATURDAY...

.STRONG LOW PRESSURE MOVING THROUGH THE LOWER GREAT LAKES WILL
RESULT IN STRONG WINDS AND WAVES INTO SATURDAY. NORTH TO
NORTHWEST WINDS OF 15 TO 20 KNOTS THIS EVENING WILL INCREASE TO
AROUND 30 KNOTS LATER TONIGHT ON THE BACK SIDE OF THE LOW.
MARINERS SHOULD EXERCISE CAUTION.

LMZ643>646-251115-
/O.CON.KMKX.SC.Y.0019.000000T0000Z-170226T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
913 PM CST FRI FEB 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST
SATURDAY...

* WINDS: NORTH TO NORTHWEST AT 15 TO 20 KNOTS THIS EVENING AND 
  INCREASING TO 30 KNOTS LATER TONIGHT.

* WAVES: 4 TO 6 FEET THIS EVENING...SUBSIDING TO 3 TO 5 FEET 
TONIGHT INTO SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
SPM

WWW.WEATHER.GOV/MKX
831 
WHUS73 KMKX 250904
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
304 AM CST SAT FEB 25 2017

...STRONG NORTHWEST WINDS CONTINUE INTO THIS EVENING. ...

.STRONG LOW PRESSURE WILL HEAD NORTHEAST OF THE GREAT LAKES
TODAY...WITH HIGH PRESSURE RIDGING MOVING THROUGH TONIGHT. LOOK
FOR THE STRONG NORTHWEST WINDS TO CONTINUE INTO THE EARLY
EVENING...THEN DIMINISH AND BACK TO THE SOUTHWEST BY SUNRISE ON
SUNDAY. ANOTHER SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED ON
SUNDAY AS THOSE SOUTHWEST WINDS INCREASE TO 15 TO 25 KNOTS WITH
GUSTS TO 30 KNOTS. 

LMZ643>646-251715-
/O.CON.KMKX.SC.Y.0019.000000T0000Z-170226T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
304 AM CST SAT FEB 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS: NORTHWEST AT 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.
  DIMINISH EARLY THIS EVENING. 

* WAVES: 4 TO 6 FEET...SUBSIDING TO 3 TO 5 FEET LATE THIS
  AFTERNOON...AND 1 TO 3 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
096 
WHUS73 KMKX 251540
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
940 AM CST SAT FEB 25 2017

...STRONG NORTHWEST WINDS CONTINUE INTO THIS EVENING...

.STRONG LOW PRESSURE OVER SOUTHEAST CANADA WILL CONTINUE TO BRING
STRONG NORTHWEST WINDS INTO THE EARLY EVENING...THEN DIMINISH AND
BACK TO THE SOUTHWEST BY SUNRISE ON SUNDAY...AS HIGH PRESSURE 
MOVES ACROSS THE MID MISSISSIPPI VALLEY. ANOTHER SMALL CRAFT 
ADVISORY WILL LIKELY BE NEEDED ON SUNDAY AS SOUTHWEST WINDS 
INCREASE TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

LMZ643>646-252345-
/O.CON.KMKX.SC.Y.0019.000000T0000Z-170226T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
940 AM CST SAT FEB 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS: NORTHWEST AT 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. 
  WINDS SHOULD DIMINISH EARLY THIS EVENING. 

* WAVES: 3 TO 5 FEET...DIMINISHING TO 1 TO 3 FEET TONIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
235 
WHUS73 KMKX 252107
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
307 PM CST SAT FEB 25 2017

...STRONG NORTHWEST WINDS DIMINISHING THIS EVENING AND SOUTHWEST
GALES DEVELOPING SUNDAY...

.STRONG LOW PRESSURE OVER SOUTHEAST CANADA WILL CONTINUE TO BRING
STRONG NORTHWEST WINDS INTO THE EARLY EVENING...THEN DIMINISH AND
BACK TO THE SOUTHWEST BY SUNRISE ON SUNDAY AS HIGH PRESSURE MOVES
ACROSS THE MID MISSISSIPPI VALLEY. 

STRONG SOUTHWEST WINDS WITH GALE FORCE GUSTS ARE EXPECTED MAINLY
SOUTH OF THE NORTH POINT LIGHT DURING THE DAYLIGHT HOURS ON
SUNDAY. ANOTHER SMALL CRAFT ADVISORY WILL BE NEEDED FOR SUNDAY FOR
AREAS NORTH OF THE NORTH POINT LIGHT.

LMZ645-646-260515-
/O.CON.KMKX.SC.Y.0019.000000T0000Z-170226T0300Z/
/O.NEW.KMKX.GL.W.0005.170226T1400Z-170227T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
307 PM CST SAT FEB 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 8 AM TO 6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST SUNDAY. 

* WINDS: NORTHWEST 15 TO 25 KNOTS DIMINISHING TO 10 TO 15 KNOTS
  AFTER MIDNIGHT. SOUTHWEST WINDS INCREASING TO 15 TO 25 KNOTS
  WITH GALE FORCE GUSTS TO 35 KNOTS DURING THE DAYLIGHT HOURS ON
  SUNDAY. 

* WAVES: 3 TO 4 FEET SUBSIDING TO 1 TO 2 FEET OVERNIGHT... THEN
  BUILDING TO 3 TO 5 FEET BY LATE SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-644-260300-
/O.CON.KMKX.SC.Y.0019.000000T0000Z-170226T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
307 PM CST SAT FEB 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS: NORTHWEST 15 TO 25 KNOTS DIMINISHING TO 10 TO 15 KNOTS
  AFTER MIDNIGHT. SOUTHWEST WINDS INCREASING TO 15 TO 25 KNOTS
  WITH GUSTS TO 30 KNOTS DURING THE DAYLIGHT HOURS ON SUNDAY. 

* WAVES: 3 TO 4 FEET SUBSIDING TO 1 TO 2 FEET OVERNIGHT... THEN
  BUILDING TO 3 TO 5 FEET BY LATE SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
340 
WHUS73 KMKX 260309
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
909 PM CST SAT FEB 25 2017

...STRONG SOUTHWEST WINDS DEVELOPING ON SUNDAY...

.STRONG SOUTHWEST WINDS WILL DEVELOP ON SUNDAY. GALE FORCE GUSTS
ARE EXPECTED MAINLY SOUTH OF NORTH POINT LIGHT DURING THE DAYLIGHT
HOURS. A GALE WARNING IS IN EFFECT FROM NORTH POINT LIGHT TO 
WINTHROP HARBOR ILLINOIS. FARTHER NORTH...A SMALL CRAFT ADVISORY 
IS NOW IN EFFECT FOR THE NEARSHORE WATERS FOR ALL AREAS NORTH OF
NORTH POINT LIGHT.

LMZ645-646-261115-
/O.EXP.KMKX.SC.Y.0019.000000T0000Z-170226T0300Z/
/O.CON.KMKX.GL.W.0005.170226T1400Z-170227T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
909 PM CST SAT FEB 25 2017

...GALE WARNING REMAINS IN EFFECT FROM 8 AM TO 6 PM CST SUNDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WINDS: SOUTHWEST AT 20 TO 25 KNOTS WITH GALE FORCE GUSTS TO 35 
KNOTS DURING THE DAYLIGHT HOURS. 

* WAVES: BUILDING TO 3 TO 5 FEET BY LATE SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-644-261115-
/O.EXP.KMKX.SC.Y.0019.000000T0000Z-170226T0300Z/
/O.NEW.KMKX.SC.Y.0020.170226T0900Z-170227T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
909 PM CST SAT FEB 25 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 PM CST
SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: SOUTHWEST AT 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS DURING
  THE DAYLIGHT HOURS. 

* WAVES: BUILDING TO 3 TO 5 FEET BY LATE SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
SPM

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 24, 3:53 AM CST, 5 hours 11 minutes earlier.

Area forecast discussion, Feb 24, 3:53 AM CST, 5 hours 11 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
353 AM CST Fri Feb 24 2017

.TODAY AND TONIGHT...Forecast Confidence Is Medium.

Strong upward vertical motion from low level frontogenesis response
fields and low level jet nose helping drive precipitation across the
area. Mix of rain and freezing rain, with some snow and sleet,
continues across the Winter Weather Advisory area. Mainly rain is
occurring elsewhere. Elevated convection also continues to push
through the area, producing several reports of pea size hail along
the way.

This area of strong upward vertical motion will push north and east
of the area this morning. Mesoscale models suggest that there may be
more light precipitation developing along the 850 mb
convergence/baroclinic zone for the rest of the morning into the
afternoon. Some of these models are not as optimistic with more
precipitation developing. Thus, some uncertainty here with trends
into this afternoon. For now, will bank on low level convergence to
continue to generate light precipitation into the afternoon.

One issue will be the potential for a period of freezing rain moving
east across the area not in the current Winter Weather Advisory this
evening, before the change to light snow later tonight. The ice
crystals are lacking during the evening, and forecast soundings are
showing potential for freezing rain developing. This will battle the
milder road temperatures in this area, which may limit the extent of
any icing.

Still, this may cause hazardous travel conditions this evening.
Thus, the Winter Weather Advisory may need to be expanded across the
rest of the forecast area for this evening. Later shifts can re-
evaluate this potential, as it would not occur until this evening.
The Advisory continues as is across the rest of the area.

The change to light snow is still on track for this evening and
overnight west to east across the area. Snowfall amounts should be
in the 2 to 3 inch range toward the Dells and Montello, with lower
amounts to the south and east.

.SATURDAY - Confidence...Medium
500 millibar low center proggd to be over ern WI in the morning. In
the low levels we will be well in the cold advection regime with
amplifying thermal trough. Gusty nw winds and the lingering light
snow associated with the upper low will make for wintery morning.
This system is then proggd to exit in the afternoon so have kept
pops confined to the morning for now. Any additional morning
accums look like about 1/2 inch or so. many areas will remain in
the 20s for highs.

.SUNDAY - Confidence...Medium
Models continue to show a weak mid level wave riding through with
light or no qpf. Surface/850 low tracks to our north with weak
reflection of trough in the low levels. So for now just small pops
in our far north. 925 temps will bounce back to near zero celsius so
some modification in temps from the chilly Saturday.

.MONDAY - Confidence...Medium Still looks dry as weak ridging slides
off to the east. A bit of a return flow sets up but low level winds
primarily southeast and rather weak. Precip with next system stays
to our south.

.MONDAY NIGHT THROUGH WEDNESDAY - Confidence...Medium
Next low is still proggd to track across WI on Tuesday and then
shift off to our northeast Tuesday night into Wednesday. At this
time it still looks like a mostly warm system for us with some
mixiness possible at times within the initial moist push Monday
night into Tuesday. However the 00z ECMWF keeps much of this to our
south. Meanwhile the GEM and GFS both show a good slug of precip
with the waa but the GEM is much faster bringing this in Monday
evening while the GFS holds off until the daytime Tuesday. The
mid/upper level dynamics arrive Tuesday and Tuesday night with
both the GFS and ECMWF showing the 850 low tracking across WI this
period. COld advection regime starts later Tuesday night with
some possible wraparound light snow into Wednesday. GFS is more
bullish with the light qpf while the ECMWF shows very little or
nothing at all on Wednesday.

.THURSDAY - Confidence...Medium
Another shortwave moves in from the northern Plains within the
northwest flow aloft. GFS and ECMWF are in decent agreement this far
out while the GEM shows nothing. This one looks like it would have
more cold air to tap left in place behind the last low. So some
accumulation potential with this clipper type system.

&&

.AVIATION/12Z TAFS/...Area of winter precipitation will continue
early this morning across the area, with a rain and freezing rain
mix in northern and western portions of the area, including
Madison. Mainly rain is expected elsewhere. Elevated thunderstorms
should continue to move through for the next few hours as well.

There may be a period of light precipitation for a time this morning
into the afternoon. Mainly freezing rain and rain should linger in
the northern and western areas, including Madison, with ice
accumulations up to 0.20 inches. Mainly rain is expected elsewhere.
Some uncertainty here with how widespread any light precipitation
will be.

There may be a period of light freezing rain pushing east across the
area this evening, before changing to light snow. Some uncertainty
here with this occurring. Snowfall amounts of 1 to 3 inches are
forecast mainly later this evening into early Saturday morning,
highest toward the Dells and Montello.

Mainly IFR category ceilings with visibilities down to near
alternate minimums are expected. Gusty northeast winds today will
back north tonight.

&&

.MARINE...Extended Gale Warning through 15z today to account for
stronger winds to potentially gale levels as strong low draws
closer and gradient remains tight. Gale Warning will eventually
transition to a Small Craft Advisory with gusty winds persisting
as low shifts into lower Michigan later today.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Winter Weather Advisory until 6 AM CST Saturday for WIZ046-047-
     051-052-056>060-062-063.

LM...Gale Warning until 9 AM CST this morning for LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION...Wood
Saturday THROUGH Thursday/Marine...Collar
Hazardous weather outlook, Feb 24, 4:37 AM CST, 4 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
437 AM CST Fri Feb 24 2017

WIZ046-047-051-052-056>060-062>072-251045-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
437 AM CST Fri Feb 24 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Today and Tonight

A Winter Weather Advisory is in effect, mainly along and north of
a line from Mineral Point, to Madison, to Port Washington. Mainly
freezing rain today, mixing with and changing to light snow
tonight, is expected across this area. The combination of light
ice and snow accumulations will cause slippery roads and
hazardous travel for the early morning and late afternoon
commutes.

There may be a period of light freezing rain this evening across
the rest of the area, before changing to light snow later tonight,
which may cause slippery roads and hazardous travel conditions.

There are slight chances for thunderstorms today, mainly in
southern and eastern portions of the area.

Rainfall amounts into today will cause some area rivers to rise.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Some area rivers will rise into this weekend, due to recent
rainfall over the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed. However, snow and ice
reports will be appreciated.

LMZ643>646-251045-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
437 AM CST Fri Feb 24 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Today and Tonight

A Gale Warning is in effect until middle morning, for gusty
onshore winds and high waves. A Small Craft Advisory will be
needed for the rest of today into tonight, as winds remain gusty
with high waves.

There are slight chances for thunderstorms today.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A Small Craft Advisory will likely be needed Saturday into
Saturday night, for continued gusty winds and elevated waves.

Winds will approach Small Craft Advisory levels Sunday into
Sunday evening, and again on Wednesday.

Wood
www.weather.gov/mkx

In the hours before

Local storm report, Feb 24, 7:29 AM CST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
729 AM CST FRI FEB 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     HEAVY RAIN       1 ENE GREENDALE         42.94N 87.98W
02/24/2017  M1.47 INCH       MILWAUKEE          WI   TRAINED SPOTTER

            24 HR TOTAL ENDING AT 7 AM

&&

RSCHAAR
Local storm report, Feb 24, 8:31 AM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
831 AM CST FRI FEB 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 ESE FRANKLIN          42.89N 87.97W
02/24/2017  M1.57 INCH       MILWAUKEE          WI   TRAINED SPOTTER

            24 HR TOTAL ENDING AT 7 AM

&&

RSCHAAR
Local storm report, Feb 24, 8:44 AM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
844 AM CST FRI FEB 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 AM     SNOW             ESE SHEBOYGAN           43.75N 87.72W
02/24/2017  M2.3 INCH        SHEBOYGAN          WI   TRAINED SPOTTER

            EVENT TOTAL INCLUDES 0.1 INCH OF ACCUMULATED ICE.

&&

RSCHAAR
Local storm report, Feb 24, 8:46 AM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
846 AM CST FRI FEB 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 AM     HEAVY RAIN       4 NW MUKWONAGO          42.91N 88.39W
02/24/2017  M1.20 INCH       WAUKESHA           WI   TRAINED SPOTTER

            TOTAL SINCE 4 PM YESTERDAY

&&

RSCHAAR
Local storm report, Feb 24, 8:48 AM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
848 AM CST FRI FEB 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 AM     SNOW             3 WNW BEAVER DAM        43.48N 88.89W
02/24/2017  M2.0 INCH        DODGE              WI   TRAINED SPOTTER

            SNOWFALL FOR PREVIOUS 12 HRS.

&&

RSCHAAR
Local storm report, Feb 24, 9:03 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
903 AM CST FRI FEB 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 AM     HEAVY RAIN       WEST ALLIS              43.01N 88.03W
02/24/2017  M1.58 INCH       MILWAUKEE          WI   TRAINED SPOTTER

            24 HOUR PERIOD ENDING AT 9 AM

&&

RSCHAAR

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.